Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sudden outburst of flat rash on arms and legs with soreness, swollen lymph nodes on neck. On levothyroxine for hypothyroid, had operations for endometriosis, empty sella syndrome. Cause?

Yesterday I awoke with a flat rash on the inside of my arms and legs, swollen lymph nodes on the front and back of my neck and very sore legs and arms. My fever rose to 37.6. I have hypothyroidism and take .125 levothyroxine daily. Also have had two operations for endometriosis and mri diagnose of empty sella syndrome . . I am 5 6 and 170 lbs.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The rash based on the location I consider it to be either a fungal infection or anything due to allergy.

Do take a dose of Benadryl , if found relief it confirms the fact that it is due to allergy.

The underlying conditions do not have any relation to the present problem you have.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor